On the extrapolation estimates

Amiran Gogatishvili, Takuya Sobukawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We present elementary proofs of precise Yano's type extrapolation estimates on infinite measure space recently proved by M. J. Carro.

Original languageEnglish
Pages (from-to)97-104
Number of pages8
JournalMathematical Inequalities and Applications
Volume6
Issue number1
Publication statusPublished - 2003 Jan
Externally publishedYes

    Fingerprint

Keywords

  • Extrapolation theorem
  • Orlicz class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this